# SDR MALA000503

- Difficulty date: August 1, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 068
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sump
- Part serial: 11861846
- Condition: Fluctuates
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RT ENG OIL PRESS LIGHT, TRIPLE CHIMES WENT OFF AND IMMEDIATELY OUT.  RT ENG PSI WAS BOUNCING BETWEEN 40-50 PSI ALL THE WAY THROUGH CLIMBOUT.  MAINTENANCE REPACK RT ENG C-SUMP IAW SAAB 340 7920-301 RT ENG GAUGE OIL PSI.  RAN AC, OPS CHECK GOOD.
